# SDR UIEA2025041700497

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,174 hours, 21,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - FORWARD SERVICE DOOR CUTOUT AFT LOWER CORNER WITH CRACK INDICATION ON SKIN AT THE TWO LOWER HOLES. ( CRACKS WERE REPAIRED IAW SRM 53-10-01-2R-1 FIGURE 201 DETAIL III REV 128. NO FURTHER DETAILS NOTED. )
